MathSciNet Relay Station
MathSciNet bibliographic data
MR2834617 (2012h:92088) 92C60 (26A33 34A08 45J05)
Gökdoǧan, Ahmet; Yildirim, Ahmet; Merdan, Mehmet Solving a fractional order model of HIV infection of ${\rm CD4}\sp +$ T cells. Math. Comput. Modelling 54 (2011), no. 9-10, 2132–2138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement